Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Business Statistics by J. R. Riggleman; I. N. Frisbee

Reviewed Work: Business Statistics by J. R. Riggleman, I. N. Frisbee
Review by:
The Accounting Review
Vol. 7, No. 4 (Dec., 1932), pp. 312-313
Stable URL: http://www.jstor.org/stable/238202
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313